Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 20

Bulletin of Mathematical Sciences and Applications

Volume 20

Online since: November 2018

Description:

This volume of the Bulletin of Mathematical Sciences and Applications reports on the latest findings dealt with investigation of N-soliton solutions of the generalized shallow water wave equation with constant coefficients using inverse scattering transform method and Hirota’s bilinear method; calculation of the soliton solutions of space-time fractional-order modified extended Zakharov-Kuznetsov equation to investigate the waves in magnetized plasma physics; definition of the concept of spanning factorizations and investigation of some graphs; investigation of F-polynomial, multiple and hyper F-index for some molecular graphs.

See as eBook
P. 1

Soliton Solutions of Space-Time Fractional-Order Modified Extended Zakharov-Kuznetsov Equation in Plasma Physics

Authors: Muhammad Nasir Ali, Syed Muhammad Husnine, Sana Noor, Turgut Ak

Citation: M. N. Ali et al., "Soliton Solutions of Space-Time Fractional-Order Modified Extended Zakharov-Kuznetsov Equation in Plasma Physics", Bulletin of Mathematical Sciences and Applications, Vol. 20, pp. 1-8, 2018

Downloads:

P. 9

Network Routing on Regular Directed Graphs from Spanning Factorizations

Authors: Randall Dougherty, Vance Faber

Citation: R. Dougherty and V. Faber, "Network Routing on Regular Directed Graphs from Spanning Factorizations", Bulletin of Mathematical Sciences and Applications, Vol. 20, pp. 9-24, 2018

Downloads:

P. 25

Ablowitz-Kaup-Newel-Segur Formalism and N-Soliton Solutions of Generalized Shallow Water Wave Equation

Authors: Supratim Das

Citation: S. Das, "Ablowitz-Kaup-Newel-Segur Formalism and N-Soliton Solutions of Generalized Shallow Water Wave Equation", Bulletin of Mathematical Sciences and Applications, Vol. 20, pp. 25-35, 2018

Downloads:

P. 36

On F-Polynomial, Multiple and Hyper F-Index of some Molecular Graphs

Authors: Sirous Ghobadi, Mobina Ghorbaninejad

Citation: S. Ghobadi and M. Ghorbaninejad, "On F-Polynomial, Multiple and Hyper F-Index of some Molecular Graphs", Bulletin of Mathematical Sciences and Applications, Vol. 20, pp. 36-43, 2018

Downloads: